A note on M-ideals of compact operators
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 683-687
Chong-Man Cho and Beom Sool Kim
Hanyang University, Hanyang University
Abstract : Suppose $X$ is a closed subspace of $\sumX$, $\dim X_n$ $ < \infty$, which has the metric compact approximation property. It is proved that if $Y$ is a Banach space of cotype $q$ for some $2 \leq q < \infty$ then $K(X,Y)$ is an $M$-ideal in $L(X,Y)$.
Keywords : compact operator, M-ideal, cotype $q$, the metric compact approximation
MSC numbers : 46A32, 41A50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd